# SDR UPS98227907

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHT IN COCKPIT INTERMITTENTLY FLASHES ON AND OFF WITH SWITCH IN ARM POSITION.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY, OPS CK NORMAL.
